Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 63, No. 1, 2006 · Contents

Journal Home

All Journals

ELibM Home



Célia Moreira:
Singularities of optimal averaged profit for stationary strategies

Radouan Morchadi and Saïd Sajid:
A viability result for a first-order differential inclusion

Zhiting Xu:
Averaging technique and oscillation for even order damped delay differential equations

Pigong Han:
Solutions for singular critical growth Schrödinger equations with magnetic field

George Dinca, Daniel Goeleven and Daniel Pasca:
Duality mappings and the existence of periodic solutions for non-autonomous second order systems

Delphine Boucher:
Non complete integrability of a satellite in circular orbit

Olga Panova:
Real Gelfand--Mazur algebras

Edoardo Ballico:
On the non-defectivity and non weak-defectivity of Segre--Veronese embeddings of products of projective spaces

P. Amster and P.P. Cárdenas Alzate:
Existence of solutions for some nonlinear beam equations

Publication date for this issue: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition